# SDR FDEA201005091498

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N1025147
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT AT STA 440 -460 BETWEEN S-22L AND S-23L, INTERCOSTAL ASSY FOUND CRACKED. CRACKED INTERCOSTAL AT FROM STA 440 TO STA 460, BETWEEN 22L AND 23L R & R IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
